I went and saw my therapist yesterday and told her that I am not really hearing voices per say but just constant noise in my head. It's like walking into a room where everyone is carrying on a different conversation with added 'white noise" in the background. It's not a constant thing usually when I am trying to slow down at night or get some sleep. My therapist said it could be the added stress I am under but that she would put a note in my file for when I see the doc. She said he may add or change my meds. I am currently on Lamictal, Wellbutrin, Vistril. What do you think he might put me on and what are the possible side effects. I really don't want anything to stifle the creative high I am on right now because my art work is at its best.
Posts You May Be Interested In
Anyone else having problems logging in?Started about a week ago, in Firefox when I hit the orange login button it just hangs and 2-3 minutes later I get a message "error in form" or something. However if you reload the page you are then logged in.
So I started prozac earlier today at the reccomendation of my Psych Dr. Ive been feeling naseous and dizzy all day. I also feel really flushed and hot. I took my temp cause but it was normal. 97.1, so no fever.It says the side effects go away in a couple weeks, and I wished I'd started this a week ago so I would be one week down, but I couldn't get to the pharmacy last week.I know when starting...